MAUDE Adverse Event Report: ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER
Model Number WVSDUP
Medical Device Problem Codes Decrease in Pressure (1490); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the jeti saline drive unit (sdu) was not functioning properly as the highest negative pressure was 25.No additional information was provided.
 
Additional Manufacturer Narrative
Analysis will not be required as additional information was received indicating there was no device malfunction or adverse event associated with this device.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.B3 - date of event updated h6 - medical device problem code 1490 removed.
 
Event or Problem Description
Subsequent to the initially filed medwatch report, additional information was received.It was reported that the jeti was used to treat a clot.The procedure was completed using the jeti sdu and a ekos catheter.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
Analysis will not be required as additional information was received indicating there was no device malfunction or adverse event associated with this device.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.D9- device available for evaluation updated from ¿no¿ to ¿yes¿ h6- type of investigation code 4114 was removed and code 10 testing of actual/suspected device was added.

Brand Name
JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15924184
Report Number2024168-2022-12244
Device Sequence Number17457568
Product Code QEZ
UDI-Device Identifier08717648351365
UDI-Public08717648351365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWVSDUP
Device Catalogue NumberP03903WVSDUP
Device Lot Number220806402
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2022
Supplement Date Received by Manufacturer12/13/2022
05/02/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/06/2023
05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown